# SDR HEEA083391

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- Aircraft time: 17,611 hours
- System (JASC): 3457 · Global Positioning System
- Part: Faceplate
- Condition: Missing
- Location: Gps System
- Component: Gps
- Component part number: 8143802240D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS FACEPLATE MISSING.
